Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Clozapine associated neutropenia and cytomegalovirus colitis
Autore:
Verbeeck, WJC; Berk, M;
Indirizzi:
Univicatwatersrand, Sch Med, Dept Psychiat, ZA-2193 Johannesburg, South Afr Univ Witwatersrand Johannesburg South Africa ZA-2193 nnesburg, South Afr
Titolo Testata:
PHARMACOPSYCHIATRY
fascicolo: 6, volume: 31, anno: 1998,
pagine: 236 - 237
SICI:
0176-3679(199811)31:6<236:CANACC>2.0.ZU;2-A
Fonte:
ISI
Lingua:
ENG
Soggetto:
INDUCED AGRANULOCYTOSIS; DIARRHEA;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Life Sciences
Citazioni:
7
Recensione:
Indirizzi per estratti:
Indirizzo: Verbeeck, WJC Univannesburg,rand, Sch Med, Dept Psychiat, Parktown 7 York Rd, ZA-2193 Joh Univ Witwatersrand Parktown 7 York Rd Johannesburg South Africa ZA-2193
Citazione:
W.J.C. Verbeeck e M. Berk, "Clozapine associated neutropenia and cytomegalovirus colitis", PHARMACOPS, 31(6), 1998, pp. 236-237

Abstract

Both diarrhea and colitis associated with clozapine have been reported. Wepresent a case of clozapine-associated neutropenia complicated by cytomegalovirus colitis. The definitive diagnosis was suggested on biopsy which showed eosinophilic intranuclear inclusions suggestive of cytomegalovirus infection, and confirmed on immunohistochemistry. Neutropenia or agranulocytosis in association with clozapine treatment may be complicated by colitis. Insuch cases, investigations for cytomegalovirus may be incicated.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/01/20 alle ore 12:42:51